Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 97, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 13, 2015, 9:10 PM EDT for Hendricks County, Putnam County, Indiana. It was in force for 50 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 9:10 PM EDT (01:10 UTC)
- Expired
- Jul 13, 2015, 10:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Hendricks County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 24 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 9:22 PM EDT | HAIL 0.25 | 1 Nw Danville, IN | |
| Jul 13, 9:24 PM EDT | TSTM WND GST 74 | 2 W Groveland, IN | TREES DOWN |
| Jul 13, 9:25 PM EDT | TORNADO | 12 Ne Greencastle, IN | NWS SURVEY REVEALED EF1 DAMAGE WITH 90 MPH WINDS IN NORTHEAST TIP OF HERITAGE LAKE AREA. TORNADO DAMAGE EMBEDDED IN A BROAD AREA OF DOWNBURST DAMAGE ACROSS NORTHEAST PUTNAM COUNTY. |
| Jul 13, 9:30 PM EDT | TSTM WND DMG | 3 Nw Coatesville, IN | NUMEROUS TREES AND POWER POLES DOWN. TIME ESTIMATED. |
| Jul 13, 9:31 PM EDT | HAIL 1 | Danville, IN | NORTH SIDE OF TOWN. ACCOMPANIED WITH ESTIMATED 45 MPH WIND. |
| Jul 13, 9:37 PM EDT | HAIL 0.5 | 5 Nw Danville, IN | |
| Jul 13, 9:39 PM EDT | HAIL 0.75 | 3 Nw Danville, IN | |
| Jul 13, 9:42 PM EDT | TSTM WND GST 60 | Danville, IN | |
| Jul 13, 9:42 PM EDT | HAIL 0.5 | Danville, IN | |
| Jul 13, 9:45 PM EDT | HAIL 1.5 | 3 Ne Clayton, IN | ESTIMATED OF 1 TO 1.5-INCH HAIL ON CARTERSBURG ROAD |
| Jul 13, 9:46 PM EDT | HAIL 0.5 | 4 Ne Amo, IN | |
| Jul 13, 9:49 PM EDT | HAIL 0.7 | 3 Sw Clayton, IN | |
| Jul 13, 9:49 PM EDT | HAIL 0.88 | Clayton, IN | |
| Jul 13, 9:54 PM EDT | HAIL 0.5 | Plainfield, IN | |
| Jul 13, 9:55 PM EDT | HAIL 0.75 | 1 Se Plainfield, IN | |
| Jul 13, 10:00 PM EDT | TSTM WND GST 65 | 2 N Monrovia, IN | SMALL TREE LIMBS DOWN...LESS THAN 2 INCHES IN DIAMETER |
| Jul 13, 10:00 PM EDT | HAIL 0.75 | 2 N Monrovia, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 8:22 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1504 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1986 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 14.9
The text
As transmitted, in the capitals the NWS used until 2016.
940
WUUS53 KIND 140110
SVRIND
INC063-133-140200-
/O.NEW.KIND.SV.W.0097.150714T0110Z-150714T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
910 PM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENDRICKS COUNTY IN CENTRAL INDIANA...
NORTHEASTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1000 PM EDT
* AT 907 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF DANVILLE...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
DANVILLE...BROWNSBURG...PLAINFIELD...LIZTON...COATESVILLE...AMO...
PITTSBORO...STILESVILLE...CLAYTON AND AVON.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 59 AND 68.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 55 AND 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3987 8675 3987 8669 3992 8669 3993 8653
3989 8634 3982 8632 3964 8633 3963 8636
3963 8646 3961 8646 3960 8654 3960 8666
3958 8666 3979 8680
TIME...MOT...LOC 0110Z 300DEG 48KT 3982 8662
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
JK1 follow-up statement
683
WWUS53 KIND 140141
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
941 PM EDT MON JUL 13 2015
INC133-140150-
/O.CAN.KIND.SV.W.0097.000000T0000Z-150714T0200Z/
PUTNAM IN-
941 PM EDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUTNAM COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3989 8634 3984 8632 3964 8633 3963 8646
3961 8647 3960 8654 3960 8665 3963 8664
3963 8668 3968 8669 3980 8669 3983 8660
3991 8652
TIME...MOT...LOC 0140Z 300DEG 48KT 3962 8617
$$
INC063-140200-
/O.CON.KIND.SV.W.0097.000000T0000Z-150714T0200Z/
HENDRICKS IN-
941 PM EDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HENDRICKS
COUNTY UNTIL 1000 PM EDT...
AT 937 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
SOUTHPORT...AND MOVING SOUTHEAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...LAW ENFORCEMENT. REPORTED 70 MPH WINDS IN GROVELAND IN
PUTNAM COUNTY. ALSO HAIL THE SIZE OF QUARTERS NEAR DANVILLE IN
HENDRICKS COUNTY.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 59 AND 68.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 58 AND 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3989 8634 3984 8632 3964 8633 3963 8646
3961 8647 3960 8654 3960 8665 3963 8664
3963 8668 3968 8669 3980 8669 3983 8660
3991 8652
TIME...MOT...LOC 0140Z 300DEG 48KT 3962 8617
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:41 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jul 13, 6:41 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 641 PM EDT MON JUL 13 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED. && .SYNOPSIS... ISSUED AT 400 PM EDT MON JUL 13 2015 ONE OR MORE ADDITIONAL ROUNDS OF THUNDERSTORMS...SOME SEVERE WITH HEAVY RAIN AND DAMAGING WINDS...WILL BE POSSIBLE TONIGHT WITH A CHANCE FOR MORE THUNDERSTORMS AGAIN ON TUESDAY INTO TUESDAY EVENING. A BRIEF BREAK FROM THE RECENT WET WEATHER IS EXPECTED MID WEEK BEFORE STORM CHANCES RETURN TO THE FORECAST THURSDAY NIGHT THROUGH THE WEEKEND. && .NEAR TERM /TONIGHT/... ISSUED AT 400 PM EDT MON JUL 13 2015 MESOSCALE CONVECTIVE SYSTEM PUSHED THROUGH THE AREA EARLIER AND REINFORCED THE BOUNDARY ACROSS THE WEST CENTRAL PORTION OF THE FORECAST AREA UP INTO NORTHERN ILLINOIS. THIS BOUNDARY MAY SERVE AS THE FOCUS FOR REDEVELOPMENT LATER THIS EVENING...DROPPING THROUGH THE FORECAST AREA TONIGHT. AS DEEP LAYER SHEAR AND INSTABILITY REMAIN ROBUST...DAMAGING WINDS AND HEAVY RAIN...AS WELL AS SOME THREAT FOR HAIL...CAN BE EXPECTED ACROSS THE AREA. ESPECIALLY IN THE VICINITY OF THE MAIN BOUNDARY OR OTHER RESIDUAL OUTFLOW BOUNDARIES ACROSS THE AREA...TORNADOES WILL CONTINUE TO BE A THREAT AS LOW LEVEL SHEAR IS SUPPORTIVE. SEE THE HYDROLOGY SECTION OF THE DISCUSSION FOR MORE ON THE CONTINUED POOR HYDROLOGIC SITUATION. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... ISSUED AT 400 PM EDT MON JUL 13 2015 WITH THE MAIN COLD FRONT AND UPPER LEVEL SYSTEM TOMORROW...STORMS WILL AGAIN BE A THREAT AND AREA HAS BEEN OUTLOOKED DAY 2. WHILE THIS THREAT WILL BE QUITE A BIT MORE CONDITIONAL...AT LEAST SCATTERED STORMS SHOULD DEVELOP AND A FEW COULD BECOME SEVERE IN A CONDITIONALLY SUPPORTIVE ENVIRONMENT...HIGHLY DEPENDENT ON HOW OVERNIGHT AND MORNING CONVECTION EVOLVES. BEYOND TUESDAY EVENING A WELCOME IF ALL TOO BRIEF DRY SPELL CAN BE EXPECTED WITH SOMEWHAT COOLER AND MORE COMFORTABLE AIR IN PLACE. CONSENSUS NUMBERS APPEARED A BIT TOO COOL AND WERE BUMPED UP A BIT. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ISSUED AT 251 PM EDT MON JUL 13 2015 A MORE ZONAL FLOW AND THE RIDGE ATTEMPTING TO EXPAND INTO THE OHIO VALLEY SHOULD TREND TOWARDS LOWER CONVECTIVE CHANCES FOR THE END OF THE WEEK. FLATTENED RIDGE SHOULD SHIFT BACK WEST INTO THE HIGH PLAINS BY EARLY NEXT WEEK...PROMPTING A RESUMPTION OF THE MORE ACTIVE PATTERN EXPERIENCED OF LATE AS THE REGION RETURNS TO A FAMILIAR SPOT...IN NORTHWEST FLOW ON THE PERIPHERY OF THE RIDGE. THIS SHOULD ONCE AGAIN PLACE CENTRAL INDIANA IN A MORE FAVORED AREA FOR IMPACTS FROM CONVECTIVE CLUSTERS...ESPECIALLY SUNDAY AND MONDAY. CONTINUED TREND OF UNDERCUTTING HIGH TEMPS OVER THE WEEKEND INTO EARLY NEXT WEEK DUE TO UNCERTAINTIES FROM CONVECTIVE TIMING AND ASSOCIATED CLOUD DEBRIS. WILL MAINTAIN UPPER 80S FOR MOST AREAS...BUT COULD SEE HIGHS INTO THE LOWER 90S OVER FAR SOUTHERN COUNTIES. && .AVIATION /DISCUSSION FOR THE 140000Z TAFS/... ISSUED AT 641 PM EDT MON JUL 13 2015 CONVECTION BEGINNING TO DEVELOP OVER NORTHERN ILLINOIS AT THIS TIME. THIS ACTIVITY EXPECTED TO MOVE/DEVELOP SOUTHEAST DURING THE COURSE OF THE EVENING...AIDED BY 25-30 KT OF WESTERLY FLOW AT 850MB. THIS ACTIVITY EXPECTED TO IMPACT THE TERMINALS THROUGH ABOUT 140600Z. SOME OF THE MODEL GUIDANCE ALSO SUGGESTS THAT CONVECTIVE COMPLEX CURRENTLY DEVELOPING OVER WESTERN WISCONSIN MAY MOVE INTO THE AREA AFTER 140600Z...PROLONGING THE CONVECTIVE THREAT AT THE TERMINALS. WHETHER THIS ACTIVITY IMPACTS THE TERMINALS LATER TONIGHT IS MORE QUESTIONABLE AND WILL DEPEND ON WHAT HAPPENS WITH THE CONVECTION THIS EVENING. FOR NOW...WILL KEEP THE BEST WINDOW FOR CONVECTION THROUGH 140600Z AND MONITOR TRENDS WITH RESPECT TO THE LATER THREAT. BRIEF IFR VISIBILITY RESTRICTIONS AND GUSTY/SHIFTING WINDS IN AND NEAR CONVECTION. CB BASES AROUND 030. DEPENDING ON THE AMOUNT OF CONVECTION...POTENTIAL EXISTS FOR SOME CEILINGS AROUND 010 TO DEVELOP DURING THE PRE DAWN HOURS OF TUESDAY. OUTSIDE OF CONVECTIVE AREAS...SURFACE WINDS SHOULD VEER AROUND TO 210-240 DEGREES AT 6-10 KTS BY SUNSET. && .HYDROLOGY... ISSUED AT 400 PM EDT MON JUL 13 2015 HYDROLOGIC SITUATION WAS AGAIN WORSENED SLIGHTLY BY A WIDESPREAD RAINFALL OF AROUND AN INCH GIVE OR TAKE AS THE LINE MOVED THROUGH THE AREA THIS MORNING. MANY AREAS RAPIDLY DEVELOPED MINOR FLOODING. A MORE SUSTAINED AND HEAVIER RAINFALL...WHICH REMAINS POSSIBLE OVERNIGHT...COULD SIGNIFICANTLY AND RAPIDLY EXACERBATE THE SITUATION OWING TO 2 TO AS MUCH AS NEARLY 10 INCHES OF RAIN THAT HAS OCCURRED OVER THE LAST SIX DAYS. OWING TO SOME UNCERTAINTY AS TO HOW QUICKLY STORMS MAY EXIT THE AREA TUESDAY MORNING...HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 12Z. MID SHIFT MAY ELECT FURTHER EXTENSION IF IT BECOMES APPARENT THAT ADDITIONAL RAINFALL FROM POTENTIAL STORMS TOMORROW MAY ALSO CAUSE PROBLEMS. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM...RYAN AVIATION...JAS HYDROLOGY...NIELD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 13, 7:36 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 736 PM EDT MON JUL 13 2015 INZ021-028>031-035>049-051>057-060>065-067>072-142345- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 736 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: WIDESPREAD SEVERE WEATHER OUTLOOK POSSIBLE TONIGHT WITH DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES POSSIBLE AS WELL AS HEAVY RAIN AND FLASH FLOODING. THE HEAT WILL ALSO AN ISSUE WITH AFTERNOON HEAT INDICES IN THE LOWER TO MID 90S OVER WESTERN SECTIONS THIS EVENING. RIVER FLOODING WILL ALSO CONTINUE. HAZARDS: DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. HEAVY RAIN...FLOODING AND FREQUENT DEADLY CLOUD TO GROUND LIGHTNING. HIGH HEAT INDICES. TIMING: SEVERE WEATHER AND FLASH FLOODING ANYTIME...BUT BEST CHANCE WILL BE LATE EVENING TO A FEW HOURS AFTER MIDNIGHT. THE HEAT THIS AFTERNOON EARLY THIS EVENING. DISCUSSION: A STATIONARY FRONT AND UPPER WAVES IN NORTHWEST FLOW WILL INTERACT WITH AN INCREASING WARM...MOIST AND UNSTABLE ATMOSPHERE AND RESULT IN NUMEROUS THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE AND OR PRODUCE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY AND EARLY TUESDAY EVENING. A FEW SEVERE STORMS ARE POSSIBLE TUESDAY ALONG WITH HEAVY RAIN AND FLOODING...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE HEAT INDEX WILL RISE INTO THE UPPER 90S TO 100 DEGREES OR MORE IN THE LOWER WABASH VALLEY TODAY THROUGH TUESDAY. FLOODING ALONG AREA RIVERS WILL CONTINUE THROUGH THIS WEEK. DISCUSSION: FRONTAL SYSTEMS ALONG WITH UPPER WAVES OF LOW PRESSURE AROUND A SOUTHERN PLAINS DOME OF HIGH PRESSURE WILL INTERACT WITH A WARM...MOIST AND UNSTABLE AIR MASS AND RESULT IN AN UNSETTLED PERIOD THROUGH TUESDAY AND AGAIN STARTING LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT AND TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Local storm report, Jul 13, 5:44 PM EDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
544 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG ELIZABETHTOWN 39.14N 85.81W
07/13/2015 BARTHOLOMEW IN EMERGENCY MNGR
NUMEROUS TREES DOWN...ONE ON GARAGE. TIME ESTIMATED
FROM RADAR.
&&
BHHLocal storm report, Jul 13, 5:48 PM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
548 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG WEST LAFAYETTE 40.44N 86.91W
07/13/2015 TIPPECANOE IN EMERGENCY MNGR
CONCRETE PLANT WITH ROOF BLOWN OFF BUILDING. BAY DOORS
WERE OPEN AT THE TIME. TIME ESITMATED.
1052 AM HAIL BURLINGTON 40.48N 86.39W
07/13/2015 M0.25 INCH CARROLL IN AMATEUR RADIO
1110 AM HAIL WEST LEBANON 40.27N 87.38W
07/13/2015 M0.25 INCH WARREN IN AMATEUR RADIO
1110 AM TSTM WND DMG 1 N FRANKFORT 40.30N 86.51W
07/13/2015 CLINTON IN PUBLIC
TREE DOWN NORTH OF FRANKFORT
1111 AM HAIL COVINGTON 40.14N 87.39W
07/13/2015 M0.50 INCH FOUNTAIN IN EMERGENCY MNGR
1136 AM TSTM WND GST NOBLESVILLE 40.06N 86.03W
07/13/2015 M65 MPH HAMILTON IN AMATEUR RADIO
HAGUE AND 202ND STREET
1139 AM TSTM WND GST 5 NW BROWNSBURG 39.89N 86.46W
07/13/2015 E60 MPH HENDRICKS IN AMATEUR RADIO
1140 AM TSTM WND DMG NOBLESVILLE 40.06N 86.03W
07/13/2015 HAMILTON IN STORM CHASER
TREE LIMBS DOWNED
1140 AM TSTM WND DMG ZIONSVILLE 39.95N 86.27W
07/13/2015 BOONE IN BROADCAST MEDIA
*** 1 INJ *** DRIVER INJURED BY A FALLING TREE.
REPORTED BY WTHR.
1142 AM TSTM WND GST 7 W INDIANAPOLIS 39.83N 86.29W
07/13/2015 M61 MPH MARION IN ASOS
1142 AM TSTM WND DMG ZIONSVILLE 39.95N 86.27W
07/13/2015 BOONE IN FIRE DEPT/RESCUE
DAMAGE TO PNC BANK SIGN AT INTERSECTION OF FORD AND OAK
STREETS.
1143 AM TSTM WND DMG WHITESTOWN 40.00N 86.35W
07/13/2015 BOONE IN BROADCAST MEDIA
LARGE TREE DOWNED ALONG COUNTY ROAD 300S
1144 AM TSTM WND DMG 8 NW INDIANAPOLIS 39.86N 86.25W
07/13/2015 MARION IN PUBLIC
A FEW TREES DOWN AT 86TH STREET AND ZIONSVILLE ROAD.
1145 AM TSTM WND DMG WINCHESTER 40.17N 84.98W
07/13/2015 RANDOLPH IN EMERGENCY MNGR
TREES AND POWER LINES DOWN
1149 AM TSTM WND GST 2 NE LAWRENCE 39.89N 85.96W
07/13/2015 M49 MPH MARION IN BROADCAST MEDIA
MEASURED FROM A PERSONAL WEATHER STATION NEAR
OAKLANDON.
1150 AM TSTM WND GST FISHERS 39.95N 86.02W
07/13/2015 E55 MPH HAMILTON IN PUBLIC
AT HAGUE ROAD AND 96TH STREET.
1150 AM TSTM WND DMG INDIANAPOLIS 39.78N 86.15W
07/13/2015 MARION IN TRAINED SPOTTER
MULTIPLE TREES DOWN NEAR ROCKVILLE AND COUNTRY CLUB
ROAD.
1151 AM TSTM WND GST 7 SW INDIANAPOLIS 39.72N 86.29W
07/13/2015 M52 MPH MARION IN ASOS
1152 AM TSTM WND DMG PARKER CITY 40.19N 85.20W
07/13/2015 RANDOLPH IN EMERGENCY MNGR
MULTIPLE TREES SNAPPED OR UPROOTED
1156 AM TSTM WND DMG 8 W INDIANAPOLIS 39.78N 86.30W
07/13/2015 MARION IN TRAINED SPOTTER
SEVERAL LARGE TREES DOWNED AT 10TH STREET NEAR
INTERSTATE 465.
1207 PM TSTM WND DMG INDIANAPOLIS 39.78N 86.15W
07/13/2015 MARION IN BROADCAST MEDIA
TREES DOWN NEAR MINNESOTA AND MERIDIAN STREETS. TIME
ESTIMATED FROM RADAR.
1210 PM TSTM WND GST NEW WHITELAND 39.56N 86.10W
07/13/2015 M56 MPH JOHNSON IN STORM CHASER
AT BAMCHASE
1212 PM TSTM WND DMG GREENWOOD 39.62N 86.11W
07/13/2015 JOHNSON IN AMATEUR RADIO
TREE DOWN NEAR US31 AND SMITH VALLEY ROAD. TIME
ESTIMATED FROM RADAR
1218 PM TSTM WND GST FAIRLAND 39.60N 85.86W
07/13/2015 E65 MPH SHELBY IN AMATEUR RADIO
1219 PM TSTM WND GST CAMBY 39.66N 86.31W
07/13/2015 E60 MPH MARION IN LAW ENFORCEMENT
1220 PM TSTM WND GST 5 SW REELSVILLE 39.50N 87.03W
07/13/2015 E50 MPH CLAY IN TRAINED SPOTTER
1220 PM TSTM WND DMG PENDLETON 40.00N 85.74W
07/13/2015 MADISON IN BROADCAST MEDIA
TREE LIMBS DOWN ON GARDEN DRIVE
1220 PM HEAVY RAIN 6 W LEBANON 40.05N 86.59W
07/13/2015 M0.61 INCH BOONE IN COCORAHS
AMOUNT IS STORM TOTAL
1229 PM HEAVY RAIN 1 NW GREENCASTLE 39.65N 86.85W
07/13/2015 M1.33 INCH PUTNAM IN TRAINED SPOTTER
FELL IN A HALF HOUR.
1230 PM TSTM WND DMG ZIONSVILLE 39.95N 86.27W
07/13/2015 BOONE IN AMATEUR RADIO
TREE DOWN ACROSS CAR AT OAK AND SYCAMORE STREETS. TIME
ESITMATED.
1256 PM HEAVY RAIN BROOKLYN 39.54N 86.37W
07/13/2015 M0.90 INCH MORGAN IN TRAINED SPOTTER
AMOUNT IS STORM TOTAL
0105 PM TSTM WND DMG ELIZABETHTOWN 39.14N 85.81W
07/13/2015 BARTHOLOMEW IN EMERGENCY MNGR
NUMEROUS TREES DOWN...ONE ON GARAGE. TIME ESTIMATED
FROM RADAR.
0109 PM TSTM WND DMG INDIANAPOLIS 39.78N 86.15W
07/13/2015 MARION IN BROADCAST MEDIA
SIGN BLOWN DOWN NEAR 38TH AND MOLLER
0110 PM TSTM WND DMG 8 SE COLUMBUS 39.13N 85.81W
07/13/2015 BARTHOLOMEW IN TRAINED SPOTTER
NUMEROUS TREES DOWN ALONG US ROUTE 31 BETWEEN COLUMBUS
AND SEYMOUR. US 31 IMPASSIBLE IN A FEW SPOTS.
0116 PM HEAVY RAIN RUSHVILLE 39.61N 85.45W
07/13/2015 M0.50 INCH RUSH IN AMATEUR RADIO
RAINFALL FELL OVER ABOUT AN HOUR
0118 PM FUNNEL CLOUD COUNTRY SQUIRE LAKES 39.05N 85.68W
07/13/2015 JENNINGS IN LAW ENFORCEMENT
0130 PM TSTM WND DMG SEYMOUR 38.96N 85.89W
07/13/2015 JACKSON IN BROADCAST MEDIA
TREES AND POWER LINES DOWNED NEAR STEAK AND SHAKE ON US
ROUTE 50.
&&
BHHSpecial weather statement, Jul 13, 7:46 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
746 PM EDT MON JUL 13 2015
INZ035-036-140015-
FOUNTAIN-MONTGOMERY-
746 PM EDT MON JUL 13 2015
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN FOUNTAIN AND
SOUTHERN MONTGOMERY COUNTIES UNTIL 815 PM EDT...
AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES WEST OF CRAWFORDSVILLE...MOVING EAST AT
25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ALAMO...
SHADES STATE PARK...
NEW MARKET...
LADOGA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4012 8714 3998 8670 3986 8678 3986 8684
3992 8709 3995 8709 3996 8723
TIME...MOT...LOC 2346Z 292DEG 24KT 4000 8707
JHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:14 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe, Warren | 46 min |
| Jul 13, 8:35 PM EDT | Areal Flood Warning | IND | Hendricks, Montgomery, Putnam | 3 hr |
| Jul 13, 8:44 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 46 min |
| Jul 13, 8:51 PM EDT | Tornado Warning | IND | Boone, Hendricks, Montgomery, Putnam | 24 min |
| Jul 13, 8:54 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 36 min |
| Jul 13, 9:01 PM EDT | Flash Flood Warning | IND | Tippecanoe, Warren | 3 hr |
| Jul 13, 9:23 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 19 min |
| Jul 13, 9:34 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Owen | 41 min |
| Jul 13, 9:38 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 37 min |
| Jul 13, 9:54 PM EDT | Areal Flood Warning | IND | Hendricks, Morgan | 4 hr |
| Jul 13, 9:56 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 15 min |
| Jul 13, 10:15 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Owen | 33 min |
| Jul 13, 10:26 PM EDT | Areal Flood Warning | IND | Boone, Clinton | 4 hr |
| Jul 13, 10:31 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson | 44 min |
| Jul 13, 10:36 PM EDT | Flash Flood Warning | IND | Boone, Clinton | 4 hr |
| Jul 13, 10:47 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Johnson, Morgan | 5 hr |
| Jul 13, 10:55 PM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Marion | 5 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Owen | 56 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Delaware, Randolph | 23 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Tippecanoe | 7 days |
| Jul 13, 11:07 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 23 min |
| Jul 13, 11:27 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Marion | 19 min |
| Jul 13, 11:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 19 min |
| Jul 13, 11:35 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 4 hr |
| Jul 14, 12:45 AM EDT | Areal Flood Warning | IND | Shelby | 3 hr |
| Jul 14, 1:15 AM EDT | Flash Flood Warning | IND | Randolph | 6 hr |
| Jul 14, 1:23 AM EDT | River Flood Warning | IND | Johnson | 7 days |
| Jul 14, 1:23 AM EDT | River Flood Warning | IND | Boone, Marion | 18 hr |
| Jul 14, 2:06 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings | 3 hr |
| Jul 14, 2:14 AM EDT | Severe Thunderstorm Warning | IND | Marion | 23 min |
| Jul 14, 2:16 AM EDT | Areal Flood Warning | IND | Boone, Hendricks, Johnson, Marion, Montgomery | 13 hr |
| Jul 14, 4:07 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 4 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Bartholomew | 16 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Marion, Morgan | 60 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Marion | 21 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 19 hr |
| Jul 14, 5:01 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings, Shelby | 4 hr |
| Jul 14, 5:41 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 23 min |
| Jul 14, 7:48 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 24 hr |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 53 hr |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 10 days |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Bartholomew | 33 hr |
| Jul 14, 1:13 PM EDT | River Flood Warning | IND | Putnam | 26 hr |
| Jul 14, 4:26 PM EDT | Special Weather Statement | IND | Scott | 19 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.